Previous |  Up |  Next


Title: On generalized Hausdorff semicontinuity of multifunctions (English)
Author: Náther, Ondrej
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 33
Issue: 2
Year: 1992
Pages: 109-114
Category: math
MSC: 54C08
MSC: 54C60
idZBL: Zbl 0798.54022
idMR: MR1287231
Date available: 2012-10-05T23:35:39Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_033-1992-2_14.pdf 415.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo